# SDR ABXA9800390

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 5910163113
- Condition: Corroded
- Location: Aft Press Blkhd
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT PRESSURE BULKHEAD STIFFENER AT LONGERON 30 CORRODED.  REPAIRED STIFFENER IAW ABX REA D953-23253-MR AND DC9 SRM 53-05.
